# SDR C2XA02CL191

- Difficulty date: October 1, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 3160 THE CREW REPORTED THE CABIN SMELLS OF FUMES WITH THE APU BLEED ON.  MAINTENANCE INSPECTED AND RAN APU WITH BLEED ON AND OPERATIONAL CHECKS WERE GOOD.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
